# SDR CALA2025100309594

- Difficulty date: September 26, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT CARGO DOOR LOCATION, FROM STA.440 TO STA. 492 AND STRINGER S-26R LOWER MAIN SILL STRUCTURE HAS CORROSION. REMOVED AND REPLACED NEW WEB STA 440 TO 492 AT S-26R IAW B737 SRM 51-40-05-0G-0, 51-40-02-0G-0 AND DWG # 143A8120
